CureZone   Log On   Join
Lecithin OVerdose
 
light Views: 3,182
Published: 18 years ago
 

Lecithin OVerdose


I think i'm finding out why i get my body into so much trouble-- i take too much of one thing and my body gets totally ouit of track!! for example, too much lecithin...if it causes nausea and brain fog..i guess that is the reason for my diziness right now!

what does a lecithin overdose cause to the body? can i fix teh nausea somehow?


 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

6.141 sec, (1)